# SDR JGVR20181009001

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N225AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000239
- Aircraft time: 5,918 hours, 5,380 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 50015623001
- Condition: Migrated
- Location: Rudder
- Part time: 5,918 hours, 5,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO ADJUST CABLE TENSIONS FOR A LOW CABLE TENSION SQUAWK, THE TECHNICIAN RAN OUT OF ADJUSTMENT IN THE TURN BARREL. UPON FURTHER INVESTIGATION IT WAS NOTED THAT THE RUDDER TORQUE TUBE P/N 500-15623-001 HAD MIGRATED OUT OF THE LT BEARING COVER P/N 500-15103-00. AS A RESULT OF THE RUDDER TORQUE TUBE MIGRATION, THE STOP QUADRANT, P/N 500-15186-403 IS NOT ALIGNED WITH THE STOP BOLTS.
